Alert archive / Michigan / Gale Warnings in 2013
Gale Warning 38, NWS Marquette, MI
NWS Marquette, MI issued this gale warning at Nov 17, 2013, 5:05 AM EST. It took effect at Nov 17, 2013, 8:00 PM EST. It was in force for 28 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 17, 2013, 5:05 AM EST (10:05 UTC)
- In effect from
- Nov 17, 2013, 8:00 PM EST
- Expired
- Nov 19, 2013, 12:00 AM EST
- In force
- 28 hr
- Issued by
- NWS Marquette, MI
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Marquette, MI wrote its last area forecast discussion before this gale warning went out at Nov 17, 4:49 AM EST, 16 minutes earlier.
Area forecast discussion, Nov 17, 4:49 AM EST, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MARQUETTE MI
449 AM EST SUN NOV 17 2013
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 406 PM EST SAT NOV 16 2013
STRONG WAA IN ADVANCE OF THE STRENGTHENING SFC LOW OVER E ND/W MN
THIS AFTERNOON HAS HELPED SPARK SOME SHOWERS AND THUNDERSTORMS. PEA
SIZE HAIL HAS ALSO BEEN REPORTED WITH SOME OF THE STRONGER STORMS.
SOUTH OF ISHPEMING. THIS AREA OF CONVECTION SHOULD PIVOT NE THROUGH
THE AFTERNOON AND EARLY EVENING HOURS. THE INITIAL SHORTWAVE SET UP
OVER SE ND/SW MN THIS AFTERNOON WILL PUSH ACROSS THE AREA THIS
EVENING. WIDESPREAD SHOWERS CURRENTLY SET UP FROM THE LINE OF
CONVECTION FROM IWD THROUGH MQT TO ERY...AND DOWN THROUGH ALL OF WI
WILL CONTINUE TO PUSH ACROSS UPPER MI THIS EVENING. FCST MODELS
STILL SHOW THE BULK OF LLVL MOISTURE EXITING TO THE NE AFTER 06Z.
THIS WILL BE AS THE INITIAL SFC LOW SHIFTS PUSHES INTO W LAKE
SUPERIOR. THE SECONDARY PUSH OF RAIN WILL SLIDE IN LATE SUNDAY
MORNING AS A SECONDARY LOW OVER IA NEARS AND MERGES WITH THE INITIAL
LOW OVER W LAKE SUPERIOR. ANOTHER ROUND OF THUNDERSTORMS WILL BE
ALSO BE POSSIBLE OVER THE E FROM LATE SUNDAY MORNING ON...AS SBCAPE
VALUES RISE OVER 50 J/KG. WITH SFC TEMPS MAXING OUT IN THE UPPER 40S
TO MID 50S...ONLY RAIN IS EXPECTED. LOOKING AT THE POTENTIAL FOR
SNOW...SNOW SHOULD REMAIN W OF LAKE SUPERIOR THOUGH 00Z MONDAY.
.LONG TERM...(MONDAY THROUGH SATURDAY)
ISSUED AT 448 AM EST SUN NOV 17 2013
INITIAL 24HRS OF THE LONG TERM DEALS WITH THE STRONG LOW PRESSURE
SYSTEM DEPARTING THE AREA. AT 12Z MONDAY...THE 970MB LOW IN
EASTERN ONTARIO AND MUCH OF THE PRECIPITATION ASSOCIATED WITH THE
LOW WILL BE NORTHEAST OF LAKE SUPERIOR. COLD AIR SURGING SOUTHEAST
BEHIND THE LOW SUNDAY NIGHT INTO MONDAY WILL LEAD TO STRONG
NORTHWEST WINDS AND SOME LAKE EFFECT/ENHANCED SNOWFALL ON MONDAY.
00Z MODEL TREND HAS BEEN FOR A SLIGHTLY SLOWER DEPARTURE ON THE LOW
TONIGHT WITH IT BEING AROUND 140MI FARTHER SSW THAN PREVIOUS RUNS
AND ABOUT 3-5MB DEEPER. WITH THIS TREND...DECIDED TO HOLD ONTO THE
STRONGER WINDS LONGER INTO THE DAY ON MONDAY BEFORE DIMINISHING
THEM THROUGH THE AFTERNOON HOURS. THIS STRONGER TREND KEEPS 45-50KT
950-925MB WINDS OVER EASTERN LAKE SUPERIOR AND WITH THE COLD AIR
MOVING OVER THE LAKE INCREASING LOW LEVEL LAPSE RATES TO 8-9C/KM
MONDAY MORNING...DON/T THINK THERE WILL BE MUCH ISSUE WITH THAT
REACHING THE SURFACE. ALTHOUGH THE ISALLOBARIC COUPLET ISN/T IN THE
FAVORABLE LOCATION FOR ENHANCING THE WINDS...THINK THE 6MB/3HR
PRESSURE RISES WILL BE ENOUGH TO AID THE HIGHER GUSTS. WITH THE
HIGH WIND WARNINGS AND WIND ADVISORIES IN THE SHORT TERM PART OF
THE FORECAST...WILL KEEP THOSE IN EFFECT THROUGH MONDAY MORNING.
LAKE EFFECT SNOW IS THE OTHER WEATHER FACTOR FOR MONDAY AS THE
SYSTEM DEPARTS. 850MB TEMPS FALLING TO -10 TO -12C BY 18Z (DELTA-T
OF 14-16) WILL COMBINE WITH THE LINGERING LOW LEVEL MOISTURE TO
PRODUCE LAKE EFFECT SNOW IN THE NORTHWEST WIND BELTS. THE STRONGEST
SNOW SHOWERS WILL BE IN THE MORNING (INVERSION HEIGHTS AROUND 5-6KFT
OVER THE WEST AND TO AROUND 7-8KFT OVER THE EAST) BEFORE INVERSION
HEIGHTS LOWER IN THE AFTERNOON WITH INCREASED SUBSIDENCE ALOFT
BEHIND THE DEPARTING SYSTEM LEADS TO DECREASING INTENSITY OF THE
SNOW SHOWERS. ALTHOUGH MODELS ARE SHOWING A QUICK END TO THE LES
DURING THE AFTERNOON FOR MOST OF THE NW SNOW BELTS...HAVE HELD ONTO
THE SHOWERS INTO THE EVENING OVER THE WEST AND THE OVERNIGHT HOURS
OVER THE EAST (DUE TO INDICATED MOISTURE ON THE SOUNDINGS BEFORE
SURFACE HIGH MOVES IN MONDAY NIGHT). AMOUNTS ARE A LITTLE
TRICKY DUE TO THE LOWER SNOW RATIOS AND DEEP MOISTURE QUICKLY
DEPARTING. ONLY THE VERY TOP OF THE CLOUD (LAST 1KFT) IS IN THE
DGZ...SO WOULD EXPECT THE FLAKES TO BE ON THE SMALL SIDE...WHICH
WILL BE AIDED BY THE STRONG WINDS LEADING TO FRACTURING.
THEREFORE...WILL KEEP SNOW RATIOS AROUND 10-1. WITH THE EXPECTED
QPF...EXPECT SNOW AMOUNTS OF AN INCH OR TWO OVER THE WEST AND 2-4
OVER THE EAST. MAY NEED A WINTER WX ADVISORY FOR MONDAY DUE TO THE
COMBINED WIND/SNOW...ALTHOUGH THE TEMPS HOVERING IN THE LOWER 30S
AND LACK OF SNOW ON THE GROUND MAY LIMIT THE BLOWING SNOW AND
IN TURN SOME OF THE IMPACTS.
A HIGH PRESSURE RIDGE (FROM A HIGH CENTERED NEAR THE OHIO RIVER
VALLEY) WILL SHIFT EAST ACROSS THE CWA LATE MONDAY NIGHT AND
TUESDAY MORNING...LEADING TO A NICE DAY ACROSS UPPER MICHIGAN.
CLOUDS WILL BE A LITTLE TRICKY ON TUESDAY...AS THERE WILL BE
LINGERING CLOUDS IN THE EAST WITH THE DIMINISHING LAKE EFFECT AND
THEN THE MODELS ARE SHOWING MID CLOUDS (12-15KFT) MOVING EAST
ACROSS THE AREA ON THE BROAD WARM AIR ADVECTION BEHIND THE HIGH
PRESSURE RIDGE. THE RIDGE SHIFTING EAST WILL LIKELY LEAD TO
INCREASING SOUTHERLY FLOW ACROSS THE AREA DURING THE
DAY...ALTHOUGH THE 00Z NAM IS SHOWING A WEAK SURFACE LOW MOVING
ACROSS LAKE SUPERIOR ON TUESDAY. ECMWF/GFS/GEM ALL HAVE A GOOD
CONSENSUS AT THIS POINT AND WILL FORGO THE NAM FOR THE TUESDAY INTO
WEDNESDAY TIMEFRAME.
THE FORECAST FOR TUESDAY NIGHT THROUGH THE REST OF THE WORK WEEK
REVOLVES AROUND THE SHORTWAVE CURRENTLY IN THE GULF OF ALASKA. THIS
WAVE WILL MOVE THROUGH BRITISH COLUMBIA ON MONDAY AND THEN SHIFT
EAST ACROSS THE SOUTHERN TIER OF CANADIAN PROVINCES THROUGH
THURSDAY. AS THIS OCCURS...A SURFACE LOW WILL TRACK FROM THE
NORTHERN ROCKIES ON TUESDAY MORNING TO HUDSON BAY BY WEDNESDAY
EVENING. THIS LOW WILL DRAG A COLD FRONT ACROSS THE AREA WEDNESDAY
AND WEDNESDAY NIGHT AND LIKELY SOME PRECIPITATION. THERE ARE SOME
DIFFERENCES ON HOW QUICKLY THE FRONT MOVES THROUGH...BUT FEEL HAVING
CHANCE POPS WITH THE PASSAGE OF THE FRONT IS REASONABLE (HIGHEST
VALUES OVER THE EAST). 00Z GFS/ECMWF ARE SHOWING A NOSE OF WARM AIR
AROUND 850MB NEARING 3C...WHICH WILL BE ENOUGH TO MELT MOST THE SNOW
FALLING THROUGH IT. THEREFORE...HAVE SHOWN MAINLY RAIN FOR THE
WEDNESDAY PERIOD BEFORE TRANSITIONING TO SNOW WEDNESDAY NIGHT. DID
LEAVE A SNOW MENTION OVER THE INTERIOR WEST ON WEDNESDAY DUE TO ITS
ELEVATION.
BEHIND THE TROUGH...A STRONG HIGH (1040-1045MB ON THE MODELS) LOOKS
TO SLIDE EAST ACROSS ONTARIO THURSDAY AND THURSDAY NIGHT. THIS
SHOULD LEAD TO A DRYING TREND...BUT IT WILL ALSO BRING COOLER 850MB
TEMPS (-10 TO -14C) TO THE AREA. WITH THE STRENGTH OF THE
HIGH...SUBSIDENCE ALOFT WILL LIKELY LIMIT THE LAKE EFFECT POTENTIAL
AS THE WINDS VEER FROM THE NORTHWEST TO NORTHEAST. GOING FORECAST
HAS LOW CHANCES IN THE NORTHERLY WIND FAVORED LOCATIONS...WHICH MAY
BE A LITTLE OVERDONE DUE TO THE STRENGTH OF THE HIGH. THUS...WILL
TREND VALUES DOWN A TOUCH...BUT STILL KEEP SLIGHT CHANCES IN.
MODELS REALLY BEGIN TO VARY HEADING INTO THURSDAY NIGHT AND
FRIDAY...AS THEY DIFFER IN THE UPPER LEVEL FEATURES (INTENSITY
CLOSED LOW NEAR SOUTHERN CALIFORNIA) AND THE TIMING OF THE NEXT
NORTHERN STREAM WAVE MOVING THROUGH THE UPPER GREAT LAKES. AS IS
USUALLY THE CASE...THE GFS IS ABOUT 18HRS AHEAD OF THE ECMWF WITH
THE PASSAGE OF THE NORTHERN STREAM SHORTWAVE AND THE ASSOCIATED LOW
PRESSURE SYSTEM AND PRECIPITATION. MEANWHILE...THE GEM IS A DECENT
IN BETWEEN EVEN THOUGH IT SIDES TOWARDS THE GFS. WILL FOLLOW A
GENERAL CONSENSUS OF THESE MODELS AND SHOW CHANCE POPS MOVING
THROUGH LATE THURSDAY NIGHT THROUGH FRIDAY. SINCE COLD AIR IS IN
PLACE...EXPECT THE PRECIP TO FALL AS SNOW AND IF THE GFS/GEM ARE
CORRECT MOST LOCATIONS WILL SEE A DUSTING TO AN INCH OR TWO OF
SNOW. THE ECMWF ON THE OTHERHAND HAS BEEN CONSISTENT ON THE HIGH
BEING OVER THE UPPER GREAT LAKES AND SUPPRESSING THE WAVE TO THE
SOUTH AND KEEPING THE AREA DRY. THERE SHOULD BE A TRANSITION TO LAKE
EFFECT BEHIND THIS FEATURES...SO HAVE FOCUSED HIGHER POPS IN THE
NORTHWEST WIND SNOW BELTS FOR SATURDAY. THIS PERIOD SHOULD SEE
TEMPS BELOW NORMAL OVERALL AND IT MAY BE WELL BELOW NORMAL HEADING
INTO NEXT WEEKEND DEPENDING ON THE STRENGTH OF THE COLD AIR MOVING
IN ON SATURDAY.
&&
.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z SUNDAY NIGHT)
ISSUED AT 1213 AM EST SUN NOV 17 2013
DRIER AIR CONTINUES TO MOVE INTO THE AREA WHICH HAS ENDED THE RAIN
AT KIWD AND KCMX LATE THIS EVENING...WITH THE RAIN EXPECTED TO END AT
KSAW AROUND 09Z. PATCHY FOG LINGERS AT KCMX BUT THIS IS ERODING AS
WINDS ARE LOSING THEIR EASTERLY COMPONENT. PATCHY LIGHT DRIZZLE IS
POSSIBLE AT KCMX AND KIWD OVERNIGHT BUT AT THIS TIME WILL ONLY
INCLUDE IN THE KSAW. CIGS TO VARY BETWEEN IFR AND MVFR AT ALL THREE
SITES UNTIL CLOSE TO MIDDAY WHEN SOME IMPROVEMENT NOTED IN LATEST
BUFKIT SOUNDINGS. CIGS THEN LOWER AGAIN IN THE AFTERNOON AS THE NEXT
BATCH OF PRECIPITATION MOVES INTO THE REGION. TEMPS COOL ENOUGH LATE
IN THE FORECAST TO PRODUCE A PHASE CHANGE AT KCMX WITH SNOW SHOWERS
FALLING THERE SHORTLY AFTER 0Z. WINDS TO BECOME GUSTY AT ALL THREE
SITES AROUND 0Z...WITH THE HIGHER GUSTS EXPECTED AT KCMX DUE TO
TERRAIN INFLUENCES.
&&
.MARINE...(FOR THE 4 PM LAKE SUPERIOR FORECAST ISSUANCE)
ISSUED AT 340 PM EST SAT NOV 16 2013
GALE AND STORM FORCE WIND WATCHES REMAIN IN PLACE FOR MUCH OF LAKE
SUPERIOR FOR LATE SUNDAY EVENING THROUGH MONDAY MORNING.
LOW PRESSURE OVER SOUTHERN MINNESOTA WILL SWING ACROSS
WESTERN LAKE SUPERIOR SUNDAY MORNING...WHILE AN ADDITIONAL LOW TO
THE SOUTH NEARS FROM THE SOUTHWEST. EXPECT THE LOWS TO COMBINE AND
DEEPEN SIGNIFICANTLY ACROSS FAR EASTERN LAKE SUPERIOR BY LATE SUNDAY
AFTERNOON...BEFORE EXITING NORTHEASTWARD TO JUST EAST OF JAMES BAY
MONDAY AFTERNOON. NW GALE TO STORM FORCE REMAIN POSSIBLE OVER MUCH
OF LAKE SUPERIOR LATE SUNDAY EVENING THROUGH MONDAY MORNING...WITH
GALES EXTENDING THROUGH EARLY MONDAY EVENING ACROSS THE E HALF OF
LAKE SUPERIOR.
HIGH PRESSURE STRETCHING FROM CENTRAL CANADA THROUGH THE SOUTHERN
PLAINS MONDAY WILL SLIDE ACROSS THE UPPER GREAT LAKES MONDAY NIGHT
AND TUESDAY. BEHIND THE EXITING HIGH...LOW PRESSURE ALONG THE
WESTERN U.S. AND CANADIAN BORDER ON TUESDAY WILL CROSS LAKE WINNIPEG
TUESDAY NIGHT INCHES...AND EXIT NORTHEAST ACROSS HUDSON BAY
WEDNESDAY INTO WEDNESDAY NIGHT WHILE DRAGGING A TROUGH ACROSS LAKE
SUPERIOR. EXPECT STRONG HIGH PRESSURE ACROSS THE PLAINS STATES
THURSDAY MORNING TO BUILD ACROSS THE UPPER GREAT LAKES BY THURSDAY
NIGHT.
&&
.MQT WATCHES/WARNINGS/ADVISORIES...
UPPER MICHIGAN...
WIND ADVISORY FROM 8 PM THIS EVENING TO 1 PM EST MONDAY FOR
MIZ001-003-005.
HIGH WIND WARNING FROM 8 PM THIS EVENING TO 1 PM EST MONDAY FOR
MIZ006-007.
LAKE SUPERIOR...
STORM WARNING FROM 8 PM THIS EVENING TO 1 PM EST MONDAY FOR
LSZ248>251-265>267.
GALE WARNING FROM 8 PM EST /7 PM CST/ THIS EVENING TO 1 PM EST
/NOON CST/ MONDAY FOR LSZ241>247-263-264.
LAKE MICHIGAN...
GALE WARNING FROM 8 PM THIS EVENING TO 1 PM EST MONDAY FOR
LMZ221-248-250.
&&
SHORT TERM...KF
LONG TERM...SRF
AVIATION...RJT
MARINE...KFHazardous weather outlook, Nov 16, 4:02 PM EST, 13 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MARQUETTE MI 402 PM EST SAT NOV 16 2013 MIZ001>004-009-084-172115- KEWEENAW-ONTONAGON-NORTHERN HOUGHTON-BARAGA-GOGEBIC- SOUTHERN HOUGHTON- 402 PM EST SAT NOV 16 2013 /302 PM CST SAT NOV 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN UPPER MICHIGAN AND CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG NORTHWEST WINDS GUSTING UPWARDS OF 45 TO 60 MPH ARE POSSIBLE SUNDAY NIGHT AND MONDAY ALONG LAKE SUPERIOR AND ESPECIALLY ACROSS THE KEWEENAW PENINSULA. A FEW INCHES OF SNOW MAY ACCUMULATE SUNDAY NIGHT AND MONDAY OVER WESTERN UPPER MICHIGAN...ESPECIALLY OVER THE HIGHER TERRAIN. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MIZ005>007-010>014-085-172115- MARQUETTE-ALGER-LUCE-IRON-DICKINSON-MENOMINEE-DELTA- SOUTHERN SCHOOLCRAFT-NORTHERN SCHOOLCRAFT- 402 PM EST SAT NOV 16 2013 /302 PM CST SAT NOV 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UPPER MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A SLIGHT CHANCE OF THUNDERSTORMS SUNDAY AFTERNOON AND EARLY EVENING EAST OF A LINE FROM MARQUETTE TO IRON MOUNTAIN. STRONG NORTHWEST WINDS GUSTING UPWARDS OF 50 TO 60 MPH ARE POSSIBLE LATE SUNDAY EVENING THROUGH MONDAY MORNING ALONG LAKE SUPERIOR EAST OF MARQUETTE. WELL INLAND...WINDS WILL GUST FROM 35 TO 45 MPH. A FEW INCHES OF SNOW MAY ACCUMULATE LATE SUNDAY NIGHT AND MONDAY FROM AROUND MUNISING AND SHINGLETON EAST TO SENEY AND NEWBERRY. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LSZ162-240>251-263>267-172115- LAKE SUPERIOR WEST OF A LINE FROM SAXON HARBOR WI TO GRAND PORTAGE MN BEYOND 5NM-SAXON HARBOR WI TO BLACK RIVER MI- BLACK RIVER TO ONTONAGON MI- ONTONAGON TO UPPER ENTRANCE OF PORTAGE CANAL MI- UPPER ENTRANCE OF PORTAGE CANAL TO EAGLE RIVER MI- EAGLE RIVER TO MANITOU ISLAND MI- MANITOU ISLAND TO POINT ISABELLE MI- POINT ISABELLE TO LOWER ENTRANCE OF PORTAGE CANAL MI- LOWER ENTRANCE OF PORTAGE CANAL TO HURON ISLANDS MI INCLUDING KEWEENAW AND HURON BAYS-HURON ISLANDS TO MARQUETTE MI- MARQUETTE TO MUNISING MI-MUNISING TO GRAND MARAIS MI- GRAND MARAIS TO WHITEFISH POINT MI- LAKE SUPERIOR FROM SAXON HARBOR WI TO UPPER ENTRANCE TO PORTAGE CANAL MI 5NM OFF SHORE TO THE US/CANADIAN BORDER INCLUDING ISLE ROYALE NATIONAL PARK- LAKE SUPERIOR FROM UPPER ENTRANCE TO PORTAGE CANAL TO MANITOU ISLAND MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- LAKE SUPERIOR WEST OF LINE FROM MANITOU ISLAND TO MARQUETTE MI BEYOND 5NM FROM SHORE- LAKE SUPERIOR EAST OF A LINE FROM MANITOU ISLAND TO MARQUETTE MI AND WEST OF A LINE FROM GRAND MARAIS MI TO THE US/CANADIAN BORDER BEYOND 5NM FROM SHORE- LAKE SUPERIOR FROM GRAND MARAIS MI TO WHITEFISH POINT MI 5NM OFF SHORE TO THE US/CANADIAN BORDER- 402 PM EST SAT NOV 16 2013 /302 PM CST SAT NOV 16 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN LAKE SUPERIOR...CENTRAL LAKE SUPERIOR AND WESTERN LAKE SUPERIOR. .DAY ONE...TONIGHT SOUTH GALE FORCE WINDS GUSTS TO 35 KNOTS ARE POSSIBLE OVER THE EAST HALF OF LAKE SUPERIOR THIS EVENING. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING OVER SOUTHEAST LAKE SUPERIOR. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NORTHWEST GALE FORCE WINDS OF 35 TO 45 KNOTS ARE EXPECTED ACROSS ALL OF LAKE SUPERIOR SUNDAY NIGHT AND MONDAY. A PERIOD OF STORM FORCE WINDS IS POSSIBLE LATE SUNDAY EVENING THROUGH MONDAY MORNING OVER THE EAST HALF OF LAKE SUPERIOR. SEE THE LATEST MARINE WEATHER MESSAGE AND LAKE SUPERIOR OPEN WATERS AND NEARSHORE FORECASTS FOR FURTHER DETAILS. LARGE WAVES OF UP TO 20 FEET ARE ALSO POSSIBLE IN EASTERN LAKE SUPERIOR SUNDAY NIGHT INTO MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. LMZ221-248-250-172115- GREEN BAY NORTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-SEUL CHOIX POINT TO POINT DETOUR MI- 5NM EAST OF A LINE FROM FAIRPORT MI TO ROCK ISLAND PASSAGE- 402 PM EST SAT NOV 16 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN LAKE MICHIGAN. .DAY ONE...TONIGHT THERE IS A SLIGHT CHANCE OF THUNDERSTORMS THIS EVENING. A FEW SOUTH GALE FORCE WIND GUSTS TO 35 KNOTS ARE POSSIBLE THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY WEST TO NORTHWEST GALE FORCE WIND GUSTS TO AROUND 40 KNOTS ARE POSSIBLE SUNDAY NIGHT AND MONDAY MORNING. .SPOTTER INFORMATION STATEMENT... THE NEED FOR WEATHER SPOTTER REPORTS IS NOT ANTICIPATED AT THIS TIME. MRD
The office that day
Everything else NWS Marquette, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 17, 4:48 AM EST | High Wind Warning | MQT | Alger, Luce | 31 hr |
| Nov 17, 4:48 AM EST | Wind Advisory | MQT | Houghton, Keweenaw, Marquette | 31 hr |
| Nov 17, 5:05 AM EST | Storm Warning | MQT | 33 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.